# SDR DXTA2024062112112

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N862QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000114
- Aircraft time: 250 hours, 156 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CABIN DOOR OPEN MASTER CAUTION ILLUMINATES AFTER THE CABIN DOOR IS CLOSED.   THE ASSOCIATED QRH PROCEDURE WAS FOLLOWED BUT DID NOT CORRECT THE PROBLEM.  PERFORMED DOOR RESET AND RESET SUCCESSFULLY. OPERATED DOOR SEVERAL TIMES & OPS CHECKS GOOD. PERFORMED SEVERAL MORE OPS CHECKS & DOOR FAILED ONCE.    INSTALLED NEW PCB IAW AMM 24-60-25.  PERFORMED OPS CHECKS. OPS CHECKED GOOD.  DURING CLOSE UP OF MED DOOR FOUND SPLICE AC028 WIRE BROKEN AT THE PIN & WIRE PULLED OUT FROM SPLICE. REPLACED BROKEN SPLICE AT AC028 WITH NEW . PERFORMED MULTIPLE OPS CHECKS OF MED AND OPS CHECKS WERE SATISFACTORY. WORK PERFORMED IAW WDM 52-00-01 AND AMM 52-10-00.
